Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 25, 2013, 3:20 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2013, 3:20 PM MDT (21:20 UTC)
- Expired
- May 25, 2013, 4:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4410 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WUUS55 KABQ 252120 SVRABQ NMC011-019-252200- /O.NEW.KABQ.SV.W.0013.130525T2120Z-130525T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SAT MAY 25 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 400 PM MDT * AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF SUMNER LAKE STATE PARK...OR ABOUT 20 MILES SOUTHEAST OF SANTA ROSA...AND MOVING EAST/SOUTHEAST AT 14 MPH. * LOCATIONS IMPACTED INCLUDE... SUMNER LAKE... LAT...LON 3479 10456 3477 10427 3449 10440 3465 10463 TIME...MOT...LOC 2120Z 286DEG 9KT 3468 10452 $$ 50
2 follow-up statements
156 WWUS55 KABQ 252139 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MDT SAT MAY 25 2013 NMC011-019-252200- /O.CON.KABQ.SV.W.0013.000000T0000Z-130525T2200Z/ DE BACA-GUADALUPE- 339 PM MDT SAT MAY 25 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES UNTIL 400 PM MDT... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF SUMNER LAKE...OR ABOUT 19 MILES SOUTHEAST OF SANTA ROSA...MOVING EAST/SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL GUADALUPE COUNTY.. RURAL DE BACA COUNTY... LAT...LON 3478 10453 3476 10429 3453 10442 3469 10460 TIME...MOT...LOC 2139Z 281DEG 9KT 3472 10449 $$ 50
614 WWUS55 KABQ 252158 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 358 PM MDT SAT MAY 25 2013 NMC011-019-252208- /O.EXP.KABQ.SV.W.0013.000000T0000Z-130525T2200Z/ DE BACA-GUADALUPE- 358 PM MDT SAT MAY 25 2013 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 400 PM MDT FOR EAST CENTRAL GUADALUPE AND NORTH CENTRAL DE BACA COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM AROUND 21 MILES SOUTHEAST OF SANTA ROSA. LAT...LON 3478 10453 3476 10429 3453 10442 3469 10460 TIME...MOT...LOC 2158Z 276DEG 9KT 3475 10442 $$ 50
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:11 PM MDT, 9 minutes earlier.
Area forecast discussion, May 25, 3:11 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT SAT MAY 25 2013 ...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS NEXT 7 DAYS... .DISCUSSION... A LONG WAVE TROUGH WILL LINGER OVER THE NW US UNTIL TUESDAY WHEN IT WILL DEEPEN AND SHIFT EASTWARD OVER THE ROCKY MOUNTAIN STATES. THIS WILL KEEP NM UNDER SW FLOW ALOFT...WHICH WILL GRADUALLY STRENGTHEN AND VEER A LITTLE MORE WESTERLY EACH DAY THROUGH MONDAY. THE DRY LINE IS FAR ENOUGH WEST TODAY FOR SCATTERED THUNDERSTORMS TO CROSS THE EAST CENTRAL AND SE PLAINS THIS EVENING. HOWEVER...THE STRONGER WESTERLY COMPONENT OF THE FLOW SUNDAY SHOULD RELEGATE DRY LINE THUNDERSTORMS WITHIN ABOUT ONE COUNTY OF THE TX BORDER. THE DRY LINE MAY ONLY MAKE IT AS FAR WEST AS CLOVIS AND PORTALES ON MONDAY. A SURFACE LEE TROUGH WILL STRENGTHEN ENOUGH SUNDAY FOR SOUTHWEST WINDS TO GUST AROUND 40 MPH FROM EASTERN SOCORRO TO UNION COUNTIES. OTHERWISE WIDESPREAD COVERAGE OF BREEZY CONDITIONS IS EXPECTED SUNDAY...AND THESE WINDS WILL COUPLE WITH VERY DRY AIR FOR FIRE WEATHER CONCERNS IN CENTRAL AND EASTERN AREAS. FIRE WEATHER CONCERNS MAY PERSIST ACROSS EASTERN AREAS MONDAY AS BREEZY CONDITIONS LINGER. HIGH TEMPERATURES THROUGH MONDAY WILL GENERALLY VARY FROM A FEW TO 14 DEGREES ABOVE NORMAL...EXCEPT FOR SOME SLIGHT COOLING ACROSS THE NORTHWEST MONDAY. TUESDAY AND WEDNESDAY...A DEEPER SHORTWAVE TROUGH WILL ROTATE THROUGH THE LONG WAVE PATTERN AND CLIP NORTHERN NM AS IT CROSSES THE CENTRAL ROCKIES. THIS WILL KEEP WINDS ALOFT STRONG OVER NM WITH CONTINUED FIRE WEATHER CONCERNS ACROSS SOUTHERN AND EASTERN AREAS. IT MAY ALSO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NW HALF OF THE FORECAST AREA. THE UPPER TROUGH COULD BE DEEP ENOUGH TO DRAW THE DRY LINE DEEPER INTO THE EASTERN PLAINS TUESDAY AND POSSIBLY WEDNESDAY. HOWEVER...THERE IS SOME MODEL DISAGREEMENT ON THIS SINCE THE WESTERLY COMPONENT OF THE FLOW THROUGH A SURFACE LEE TROUGH COULD BE STRONG ENOUGH TO SHIFT THE DRY LINE EAST OF NEW MEXICO...ESPECIALLY WEDNESDAY. TEMPERATURES ARE FORECAST TO TREND DOWNWARD TUEADAY AND ESPECIALLY WEDNESDAY AS THE UPPER LEVEL TROUGH CROSSES. HIGHS WEDNESDAY WILL VARY FROM AROUND NORMAL IN THE EAST TO AS MUCH AS 12 DEGREES BELOW NORMAL IN THE WEST. DURING THE LATTER HALF OF THE COMING WORK WEEK...THE GFS AND ECMWF ARE IN GOOD AGREEMENT THAT A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS SLOWLY EASTWARD ACROSS THE NORTHERN AND CENTRAL ROCKIES. THIS SHOULD STEER THE POLAR JET STREAM FROM WEST TO EAST OVER NORTHERN AND CENTRAL NEW MEXICO AND KEEP OUR WINDS BREEZY TO WINDY WITH CONTINUED FIRE WEATHER CONCERNS. IT SHOULD ALSO KEEP TEMPERATURES NEAR TO BELOW NORMAL. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY IN CASE THE UPPER LOW CAN FUNNEL MOISTURE FAR ENOUGH SOUTH TO SPARK A FEW CELLS. 44 && .FIRE WEATHER... AS WAS THE CASE FRIDAY...DRYLINE STORMS ARE FIRING OVER THE EASTERN PLAINS AND THESE WILL CONSOLIDATE INTO THE LATE AFTERNOON AND EARLY EVENING WITH THE BEST SHOT FOR WETTING RAINS OVER THE EAST CENTRAL AND SE PLAINS. FARTHER WEST PARCHED AND BREEZY CONDITIONS LEADING TO ISOLATED MARGINAL CRITICAL CONDITIONS AGAIN TODAY. RECOVERIES TONIGHT WILL TREND EVEN LOWER FOR A MORE WIDESPREAD AREA WITH LOTS OF POOR VALUES ALONG AND WEST OF THE CENTRAL MT CHAIN. A DEEPENING SURFACE LOW OVER SE COLORADO SUNDAY WILL FORCE THESE POOR RECOVERIES INTO A 6 TO 10 HOUR DURATION OF SINGLE DIGIT RH VALUES FOR THE RIO GRANDE VALLEY AND SURROUNDING HIGH TERRAIN WITH BREEZY CONDITIONS. HAVE UPGRADED FIRE WX WATCH TO RED FLAG FOR MOST OF WATCH...EXCEPT THE NORTHERN MTS WHERE CONFIDENCE ON STRENGTH OF WINDS IS NOT HIGH ENOUGH YET. MONDAY AND TUESDAY WILL BE REPEATS OF SUNDAY WITH MORE WIDESPREAD HOT...DRY...BREEZY...UNSTABLE CONDITIONS FOR CENTRAL AND EASTERN NM. HAVE INCLUDED A WATCH AS WELL FOR MONDAY ACROSS THE EAST WHERE WINDS WILL BE THE STRONGEST AS THE SURFACE LOW DEEPENS EVEN FURTHER. IT LOOKS MOST LIKELY THAT TUESDAY WILL BE THE PEAK CRITICAL DAY WITH WIDESPREAD POTENTIAL. RH RECOVERIES THROUGH THIS PERIOD WILL BE JUST DOWNRIGHT POOR FOR ALMOST ALL AREAS...WHICH LEADS INTO SIGNIFICANT DURATION OF SINGLE DIGIT RH BOTH MONDAY AND TUESDAY. HAINES VALUES ARE 6 ACROSS THE BOARD AND TEMPS ARE ABOVE NORMAL...ESPECIALLY AT NIGHT FOR THE EAST. WEDNESDAY IS TRENDING MORE DRY AS MEDIUM RANGE GUIDANCE IS COMING INTO BETTER AGREEMENT THE UPPER WAVE WILL TAKE SHAPE ACROSS THE NORTHERN ROCKIES. WHILE THE POTENTIAL FOR A PACIFIC FRONT AND COOLER TEMPERATURES IS STILL A GOOD BET WEDNESDAY...WINDS AND VERY DRY CONDITIONS WILL CONTINUE FOR MOST AREAS WITH THE EXCEPTIO OF THE FAR NORTHERN HIGH TERRAIN. THERE WILL AT LEAST BE A BREAK WITH MAX RH RECOVERIES WEDNESDAY AND THURSDAY MORNINGS...BUT MIN VALUES ARE STILL FORECAST IN THE 10S AND 20S. THURSDAY AND FRIDAY LOOK BREEZY TO WINDY AGAIN AS A POTENT DRY SLOT EJECTS EAST ACROSS NM IN THE BASE OF THE STATIONARY UPPER TROUGH IN THE NORTHERN ROCKIES. COORDINATION WITH SPC INDICATES A 6 DAY PERIOD OF CRITICAL CONDITIONS POSSIBLE FOR THE REGION...WHICH MAY ACTUALLY BE MORE LIKE 7 TO 9 DAYS IN REALITY. INTERESTINGLY MODELS THEN FORCE A POTENT MOIST BACK DOOR INTO THE EASTERN PLAINS MONDAY WEEK AFTER NEXT WHILE THE SUMMER HIGH BUILDS OVER THE STATE. THIS PROGS A MONSOON TYPE PATTERN FOR THE REGION INTO THE EXTENDED. GUYER && .AVIATION... 18Z TAF CYCLE CENTRAL AND WESTERN NM WILL REMAIN DRY AND BREEZY WITH VFR WHILE THE EAST HAS THE GREATEST POTENTIAL AGAIN FOR SOME STRONG TO LCL SEVERE STORMS BY MID TO LATE DAY. ENSEMBLE OF HI RES MODELS AND SPC INDICATE PROBABILITY FOR THE MOST SIGNIFICANT STORMS WILL BE ALONG AND EAST OF A LINE FROM KTCC TO KROW...WHERE STRONG WIND GUSTS...BLDU...AND HAIL ARE POSSIBLE. CONFIDENCE IS HIGH ENOUGH FOR TEMPO INCLUSION AT BOTH KTCC AND KROW FOR THE 22Z-01Z PERIOD. VERTICAL MOISTURE PROFILES DO NOT INDICATE AS MUCH POTENTIAL FOR LOW CLOUDS TO DEVELOP OVER THE EASTERN PLAINS TONIGHT AS DRIER AIR FILTERS IN FROM THE WEST BEHIND THE DEPARTING PRECIPITATION SO HAVE NOT INCLUDED ANY MENTION IN TAF. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 84 46 81 / 0 0 0 0 DULCE........................... 36 77 34 76 / 0 0 0 0 CUBA............................ 41 82 39 79 / 0 0 0 0 GALLUP.......................... 39 81 38 77 / 0 0 0 0 EL MORRO........................ 34 77 33 74 / 0 0 0 0 GRANTS.......................... 42 83 41 80 / 0 0 0 0 QUEMADO......................... 44 81 44 80 / 0 0 0 0 GLENWOOD........................ 41 84 40 85 / 0 0 0 0 CHAMA........................... 40 72 39 71 / 0 0 0 0 LOS ALAMOS...................... 54 80 52 76 / 0 0 0 0 PECOS........................... 51 78 49 76 / 5 0 0 0 CERRO/QUESTA.................... 44 78 41 77 / 5 0 0 0 RED RIVER....................... 43 67 41 65 / 5 0 0 0 ANGEL FIRE...................... 31 72 30 70 / 5 0 0 0 TAOS............................ 43 80 39 80 / 5 0 0 0 MORA............................ 48 78 46 77 / 5 0 0 0 ESPANOLA........................ 49 85 46 83 / 5 0 0 0 SANTA FE........................ 51 79 50 76 / 5 0 0 0 SANTA FE AIRPORT................ 51 86 48 83 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 62 87 60 84 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 58 88 57 86 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 59 90 57 87 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 92 54 89 / 0 0 0 0 LOS LUNAS....................... 56 91 54 89 / 0 0 0 0 RIO RANCHO...................... 55 91 53 88 / 0 0 0 0 SOCORRO......................... 58 96 55 95 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 84 49 81 / 0 0 0 0 TIJERAS......................... 54 86 51 82 / 0 0 0 0 MORIARTY/ESTANCIA............... 52 83 50 80 / 5 0 0 0 CLINES CORNERS.................. 51 84 48 81 / 5 0 0 0 GRAN QUIVIRA.................... 53 85 51 82 / 5 0 0 0 CARRIZOZO....................... 55 88 54 86 / 5 0 0 0 RUIDOSO......................... 53 80 53 79 / 5 0 0 0 CAPULIN......................... 51 80 52 80 / 10 5 5 5 RATON........................... 48 85 46 83 / 10 5 0 0 SPRINGER........................ 47 84 45 82 / 10 0 0 0 LAS VEGAS....................... 50 81 49 80 / 10 0 0 0 CLAYTON......................... 58 91 56 89 / 20 10 5 0 ROY............................. 52 85 51 85 / 20 5 5 0 CONCHAS......................... 57 90 56 89 / 20 5 5 0 SANTA ROSA...................... 59 90 59 89 / 10 5 0 0 TUCUMCARI....................... 64 98 62 96 / 20 5 5 5 CLOVIS.......................... 59 94 59 91 / 30 10 10 5 PORTALES........................ 63 95 61 93 / 30 10 10 5 FORT SUMNER..................... 61 94 59 93 / 20 5 5 5 ROSWELL......................... 63 99 61 98 / 10 5 5 5 PICACHO......................... 58 92 58 91 / 10 5 5 0 ELK............................. 55 86 57 86 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>108. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-108. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ102. && 44
Hazardous weather outlook, May 25, 5:20 AM MDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT SAT MAY 25 2013 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS DEVELOPING OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE THIS AFTERNOON...WITH LARGE HAIL AND STRONG WINDS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, May 25, 2:03 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 203 PM MDT SAT MAY 25 2013 NMZ538>540-252045- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 203 PM MDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES THROUGH 245 PM MDT... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF PICACHO...OR ABOUT 33 MILES EAST OF RUIDOSO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...RURAL AREAS SOUTH OF HIGHWAY 70 BUT COULD IMPACT HIGHWAY 70 EAST OF PICACHO. && LAT...LON 3346 10486 3313 10479 3308 10515 3333 10522 TIME...MOT...LOC 2001Z 237DEG 25KT 3323 10510 50
Special weather statement, May 25, 2:40 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MDT SAT MAY 25 2013 NMZ533-537-252130- DE BACA COUNTY-GUADALUPE COUNTY- 240 PM MDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE AND NORTHERN DE BACA COUNTIES THROUGH 330 PM MDT... AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF PUERTO DE LUNA...OR ABOUT 19 MILES SOUTH OF SANTA ROSA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL GUADALUPE AND NORTHERN DE BACA COUNTIES...ESPECIALLY SOUTHWEST OF PUERTA DE LUNA AND NORTHWEST OF SUMNER LAKE. && LAT...LON 3488 10451 3462 10433 3458 10471 3472 10478 TIME...MOT...LOC 2039Z 243DEG 16KT 3468 10467 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:23 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| May 24, 9:07 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 24, 9:23 PM MDT | Special Weather Statement | ABQ | 52 min | |
| May 24, 9:31 PM MDT | Areal Flood Advisory | ABQ | Chaves | 119 min |
| May 24, 9:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 116 min |
| May 24, 11:50 PM MDT | Special Weather Statement | ABQ | Union | 40 min |
| May 25, 1:44 AM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 25, 2:03 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| May 25, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 67 min |
| May 25, 2:40 PM MDT | Special Weather Statement | ABQ | Guadalupe | 50 min |
| May 25, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 25, 3:29 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
| May 25, 3:29 PM MDT | Red Flag Warning | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 30 hr |
| May 25, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| May 25, 4:15 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 25, 4:17 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 25, 4:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| May 25, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 63 min |
| May 25, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 59 min |
| May 25, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 54 min |
| May 25, 5:17 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 118 min |
| May 25, 5:40 PM MDT | Special Weather Statement | ABQ | Curry | 50 min |
| May 25, 5:50 PM MDT | Special Weather Statement | ABQ | Chaves | 40 min |
| May 25, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.